Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering with strep throat, have redness and irritation in mouth, horrible taste in mouth, lower facial swelling. Cause?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
I have strep throat. At the same time the inside of my mouth was bright red and irritated. Particularly after eating. Color is normal now but I have a horrible taste in my mouth and it feels strange inside. (I also experienced severe lower facial swelling, which may or may not be connected)
Posted Sun, 2 Jun 2013 in Ear, Nose and Throat Problems
Answered by Dr. Raju A.T 1 hour later

Thanks for your query.

The symptoms you mention are typically seen in throat infection with pathogens like Streptococcus.

This if not treated can lead to lower antiseptic solution like CHLORHEXIDINE twice daily after food. This will prevent the progression of the infection.

Also you may have to be put on antibiotics like Azithromycin for 5 days. Do discuss with your treating doctor about the same and get the antibiotics prescribed.

Meanwhile do avoid cold foods, drink water which is warm and well filtered.

Hope I answered your query.

Please let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor